Dr Oded Yacobi

F07 - Carslaw Building
The University of Sydney

Telephone 9351 5794
Fax 9351 4534

Website Personal web page

Biographical details

I completed my Ph.D. in 2009 at the University of California, San Diego. Prior to arriving in Sydney, I held postdoctoral positions at the University of Toronto and Tel Aviv University.

Research interests

I am interested in various aspects of representation theory, in particular categorical, geometric, and combinatorial representation theory.

Teaching and supervision

Timetable

Selected publications

Download citations: PDF RTF Endnote

Journals

  • Hong, J., Yacobi, O. (2013). Polynomial functors and categorifications of Fock space II. Advances in Mathematics, 237, 360-403. [More Information]
  • Hong, J., Yacobi, O. (2013). Polynomial Representations of Categorifications of Fock Space. Algebras and Representation Theory, 16(5), 1273-1311. [More Information]
  • Sangjib, K., Yacobi, O. (2012). A basis for the symplectic group branching algebra. Journal of Algebraic Combinatorics, 35(2), 269-290.
  • Aizenbud, A., Yacobi, O. (2011). A quantum analogue of Kostant's theorem for the general linear group. Journal of Algebra, 343, 183-194. [More Information]
  • Hong, J., Touze, A., Yacobi, O. (2011). Polynomial functors and categorifications of Fock space. Not Known, Submitted.
  • Yacobi, O. (2010). An anaylsis of the multiplicity spaces in branching of symplectic groups. Selecta Mathematica - New Series, 16(4), 819-855.
  • Wallach, N., Yacobi, O. (2009). A multiplicity formula for tensor products of SL2-modules and an explicit Sp2n to Sp(2n-2) x Sp2 branching formula. Contemporary Mathematics, 190, 151-155.
  • Yacobi, O., Yacobi, Y. (2005). A new related-message attack on RSA. Lecture Notes in Computer Science (LNCS), 3386/3895.

2013

  • Hong, J., Yacobi, O. (2013). Polynomial functors and categorifications of Fock space II. Advances in Mathematics, 237, 360-403. [More Information]
  • Hong, J., Yacobi, O. (2013). Polynomial Representations of Categorifications of Fock Space. Algebras and Representation Theory, 16(5), 1273-1311. [More Information]

2012

  • Sangjib, K., Yacobi, O. (2012). A basis for the symplectic group branching algebra. Journal of Algebraic Combinatorics, 35(2), 269-290.

2011

  • Aizenbud, A., Yacobi, O. (2011). A quantum analogue of Kostant's theorem for the general linear group. Journal of Algebra, 343, 183-194. [More Information]
  • Hong, J., Touze, A., Yacobi, O. (2011). Polynomial functors and categorifications of Fock space. Not Known, Submitted.

2010

  • Yacobi, O. (2010). An anaylsis of the multiplicity spaces in branching of symplectic groups. Selecta Mathematica - New Series, 16(4), 819-855.

2009

  • Wallach, N., Yacobi, O. (2009). A multiplicity formula for tensor products of SL2-modules and an explicit Sp2n to Sp(2n-2) x Sp2 branching formula. Contemporary Mathematics, 190, 151-155.

2005

  • Yacobi, O., Yacobi, Y. (2005). A new related-message attack on RSA. Lecture Notes in Computer Science (LNCS), 3386/3895.

To update your profile click here. For support on your academic profile contact Research Support.